MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW

KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW
Model Number SEE H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Possible screws identified: 25-878-07-91, 25-878-05-91, 25-875-05-91, possible lots identified: 33583964, 33583964, 33505020.
 
Event or Problem Description
It was reported that screws required repositioning due to unknown reasons.They were removed and new screws were implanted.
 
Additional Manufacturer Narrative
H4 manufacture date lot 33583964 mfg date 30-nov-2023.Lot 33697169 mfg date 23-sep-2025.Lot 33505020 mfg date 19-aug-2022.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23855154
Report Number9610905-2025-00114
Device Sequence Number5030182
Product Code HRS
UDI-Device Identifier00888118047731
UDI-Public(01)00888118047731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K971297
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSEE H11
Device Lot NumberSEE H11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale